Periodic perturbations that preserve the law of dispersion of a differential operator
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1641-1642
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a30,
author = {P. A. Kuchment},
title = {Periodic perturbations that preserve the law of dispersion of a differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1641--1642},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a30/}
}
P. A. Kuchment. Periodic perturbations that preserve the law of dispersion of a differential operator. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1641-1642. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a30/